# SDR P5CA2021112200423

- Difficulty date: November 22, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 22,399 hours, 5,767 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 18226
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT  HF  INOP.( T/S PER FIM 23-11-00. REMOVED/REPLACED LH HF COMM ANTENNA COUPLER AMM 23-11-01. MDDR 156972 CLEARED UP. )
